# SDR DALA2016101907405

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 55,441 hours, 22,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO INTERCOSTAL CORRODED AT STATION 927 STRINGER 19R.  MAINTENANCE REMOVED AND REPLACED NEW INTERCOSTAL AT STA 927-947 STR 19R IAW DR 147A8801 REV M.
